# SDR UALA2011042602023

- Difficulty date: April 25, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 61,467 hours, 22,794 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part serial: S10216
- Condition: Faulty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE GIRT BAR ENGAGED LIGHT DOES NOT GO OUT.  SLIDE GIRT BAR MUST BE VERIFIED ENGAGED BY MAINT BEFORE EACH FLIGHT.  REPLACED FWD GIRT BAR PROX SENSOR S10216. CHECKED OKAY.
